Web of Science: 3 cites, Scopus: 1 cites, Google Scholar: cites
Compact complex threefolds of class L associated to polynomial automorphisms of c3
Oeljeklaus, Karl
Renaud, Julie

Data: 2006
Resum: We construct new families of non-Kähler compact complex threefolds belonging to Kato's Class L. The construction uses certain polynomial automorphisms of C3. We also study basic properties of our manifolds.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 2 (2006) p. 401-411, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/49973
DOI: 10.5565/PUBLMAT_50206_07


11 p, 160.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2021-07-18



   Favorit i Compartir